I've been sleeping great lately with the addition of klonopin and seroquel. However the past two nights I have not slept well, I tried to take a nap today (which I usually do) and it failed. I tried taking an extra klonopin, but to not avail. I waited a good 20 minutes and sleep did not come. Usually on this medication I call fall asleep within 10 minutes.
I'm freaking out and becoming paranoid about sleep, I fear it. When I don't sleep I feel sick and gross. Help?
Please don't venture to take sedatives and controlled substances without the supervision of a doctor. Sedatives or sleep aids are used to tide over temporary insomnia. Either way to most of the sedatives (sleeping tablets), people develop tolerance, that is they stop working very effectively with time. So, try to develop good sleep hygiene. Sleep and get up at the same time every day, avoid smoking, alcoholic and caffeinated beverages and exercise regularly.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.